# SDR AU960810

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 1742002
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DRAG LINK FITTING SUPPORT BRACE CRACKED IN AREA OF ATTACHMENT BOLT
